# SDR ASOA201100523

- Difficulty date: March 18, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 17,737 hours, 12,146 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING.  R & R PAX DOOR EXIT PLACARD IAW AMM 20-60-04.  R & R PAX DOOR EXIT PLACARD IAW AMM 20-60-04. OK FOR SERVICE.
